# SDR DXTA200701962

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 1,201 hours, 809 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 281262
- Part serial: 0161
- Condition: Intermittent
- Location: Mlg
- Part time: 1,201 hours, 809 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR SAFE LIGHT DID NOT ILLUMINUTE AND RED GEAR UNSAFE LIGHT ILLUMNATED WHEN THE GEAR HANDLE WAS SELECTED DOWN. THE GEAR WAS BLOW DOWN BUT INITALLY DID NOT INDICATE SAFE APPROX 5 MINUTES AFTER COMPLETION OF THE EP, THE GEAR INDICATED SAFE.  REMOVED & REPLACE RT MAIN LANDING GEAR ACTUATOR IAW CE680 MM 32-30-40. OPERATIONALY CHECKS GOOD.
